I feel fine and would like to quit completely. Is it ok to just stop taking the pills
I am taking Lexapro and am taking half a pill every other day to try and wean myself off. I?
Question posted by Chapac on 12 Oct 2015
Last updated on 22 October 2015 by piratebob2
You can try The Road Back program that helps you with the withdrawal through vitamins and supplements an dthere is another one called No Return. I am starting The Road Back program. I have been on 10mg Lex for over 7 years for Generalized Anxiety Disorder but wanted off after hypnotherapy really helped me. I use hypnosis CDs daily to help relax before bed. I went slowly going from 10 to 7.5mg over 1.5 months with no symptoms except for burping. My problem was when I went down to 5 mg daily. I was burping more and seemed more anxious and felt brain fog and fatigue. I went back up to 7.5mg today to stabilize and then I will not taper more than 10% per month or longer.
You don't mention the milligrams you are taking or the time frame you have been tapering. You may feel fine now, but may experience some withdrawal effects once you stop completely if you haven't tapered slowly.
Chapac; NO it takes much longer to taper off of this medication.Is your doctor helping you come off of this medication let the doctor know what you are doing. but you have to taper this much longer time period.You well be feeling much worse if you stopped it now.Most people alway have problems for even months later.There is no real hurry you need a better tapering dose and don't do it without your doctor's help. You well regret it big time.Have a good evening
- Lexapro uses and safety info
- Lexapro information for Healthcare Professionals (includes dosage details)
- Side effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.